# SDR SWIA200718409

- Difficulty date: June 28, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 26,359 hours, 38,165 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLT 5792 - EMERGENCY "EXIT" SIGN ABOVE ROW 9 DOES NOT ILLUMINATE RECONNECTED WIRE ON EXIT SIGN.  OPS CHECK GOOD.
